# SDR FDEA202108092002

- Difficulty date: August 9, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA31021
- Condition: Dented
- Location: Bs 1850 S38-39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN DENT/CREASE - AFT OF CENTER CARGO AT APPROX STA.1850   BETWEEN LONGS 38-39. CUT OUT DAMAGED SKIN AT STA. 1850 BETWEEN LONGERONS 38R AND 39R AND INSTALLED   REPAIR PER SRM 53-20-00 FIG. 6 SH.12-15 VOL.1.    "MAJOR REPAIR"
